MAUDE Adverse Event Report: CORDIS DE MEXICO SABER 5MM4CM 90; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS DE MEXICO SABER 5MM4CM 90; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 48005004S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Device history record (dhr) review was conducted and the product met quality requirements for product acceptance.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
It was reported that a saber pta balloon would not inflate.After three times of attempts, a leakage was confirmed at the joint of the hub and the shaft.Therefore it was replaced with a new saber pta.The procedure finished successfully.There was no reported patient injury.The saber was inflated by an indeflator.The target lesion was unknown.The patient¿s vessel level of tortuousness and calcification was unknown.The rate of stenosis was unknown.The product was not clinically used and it will not be returned for analysis.
 
Additional Manufacturer Narrative
It was reported that a 5x40mm saber pta balloon would not inflate.After three times of attempts, a leakage was confirmed at the joint of the hub and the shaft.Therefore it was replaced with a new saber pta.The procedure finished successfully.There was no reported patient injury.The saber was inflated by an indeflator.The target lesion was unknown.The patient¿s vessel level of tortuousness and calcification was unknown.The rate of stenosis was unknown.The device was not returned for analysis.A device history record (dhr) review of lot 17312808 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿luer hub leakage¿ and ¿body/shaft leakage¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Based on the limited information available for review, it is not possible to determine what factors may have contributed to this issue; however, procedural factors are likely.According to the instructions for use (ifu), ¿proper functioning of the catheter depends on its integrity.Care should be used when handling the catheter.Damage may result from kinking, stretching, or forceful wiping of the catheter.Neither the dhr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken.

Brand Name
SABER 5MM4CM 90
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key6202164
Report Number9616099-2016-00811
Device Sequence Number755776
Product Code LIT
UDI-Device Identifier20705032068649
UDI-Public20705032068649
Combination Product (Y/N)N
PMA/510(K) Number
K971010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number48005004S
Device Catalogue Number48005004S
Device Lot Number17521203
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/28/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2016
Supplement Report FDA Received Date01/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1